# SDR 95ZZZX2023

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 730
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PIT - FLT 4092 - CREW ABORTED TAKEOFF, LT ENGINE NOT PRODUCING TARGET TORQUE.  RETURNED TO GATE WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE ADJUSTED MAX FUEL FLOW, EGT COMP RESISTOR, AND TORQUE SIGNAL CONDITIONER ALL IAW GARRETT MM 72-00-00.  ALSO, CONDUCTED ENGINE GROUND RUNS IAW GARRETT MM 72-00-00.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
